# SDR ABXA9700108

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 5958782501
- Condition: Cracked
- Location: Nr 2 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 75-14-06, 90-18-03, FOUND NR 2 ENGINE UPPER OUTBOARD THRUST REVERSER DRIVER LINK CRACKED.  REPLACED IAW DC-9 M/M 78-31-5.
